# SDR DALA2014090304892

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 35,784 hours, 24,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD SEAT TRACK BELOW G2 GALLEY CORRODED.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW DWG 5930547.
